# SDR HEEA084502

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- Aircraft time: 13,049 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 7028521
- Part serial: 02616
- Condition: Inoperative
- Location: Strobe
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI COLLISION LIGHT INTERNAL MECHANISM INOPERATIVE. IN SHOP REPAIR.
